# SDR SWIA200718950

- Difficulty date: December 5, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 13,454 hours, 10,299 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Tuning Unit
- Part number: 6229852106
- Part serial: FC7N
- Condition: Smoke
- Location: Radio
- Part time: 14,377 hours, 12,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3981 - JUST AFTER LIFTOFF, SMOKE APPEARED IN THE COCKPIT.  INSPECTED CENTER PEDESTAL WITH NO EVIDENCE OF DAMAGED WIRES.  INSPECTED ALL ELECTRICAL COMPONENTS AND RELAY CONTACTORS IN AVIONICS BAY WITH NO DISCREPANCIES NOTED.  REPLACED NR 2 RTU FOR PRECAUTIONS.  OPS CHECK GOOD.
